# SDR SWAA2021111537721

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR CUTOUT FWD SHIELD AT W.L. 153; RBL 24; STA 420 + 6 & STA 420 + 17. ; / [01] REMOVED FWD SHIELD ON FWD CARGO DOOR CUTOUT; WL153; RBL24;DONT HAVE ALLOWABLE DAMAGE IN THE SRM. IAW. SRM 51-10-02-0G-0;STEP 9.; AND SRM 51-40-02-0G-0.; [02] UPDATED PART NUMBER IN MEASUREMENTS SECTION; [03] VERIFIED CORRECTIVE ACTION 1; FOR REMOVAL OF FCB DOOR CUTOUT FWD SHIELD AND THAT DAMAGED SHIELD WILL BE REPAIRED BY REPLACEMENT DUE TO NO SRM LIMITS.; [04] LOCATED AND DRILLED NEW SHIELD P/N 143A8126U21; LOT 1466561-1 IAW SRM 51-40-05 AND DWG 143A0080; [05] VERIFIED CORRECTIVE ACTION ENTRY 4.; [06] INSTALLATION OF FCD CUTOUT FWD SHIELD WILL BE PERFORMED ON MOC 5330-E-16461-NG; [07] VERIFIED INSTALLATION OF FCD CUTOUT FWD SHIELD WILL BE PERFORMED ON MOC 5330-E-16461-NG.
